VU Matematikos ir informatikos instituto autoriaus 'Artūras Štikonas' publikacijų sąrašas
pagal Lietuvos akademinių bibliotekų tinklo (LABT) publikacijų bazes VUB [nuo 2011 m. iki dabar] ir LMAVB [iki 2010 m. imtinai]:

Eil. Nr. Publikacija
1Sen, Erdogan; Štikonas, Artūras. Asymptotic distribution of eigenvalues and eigenfunctions of a nonlocal boundary value problem // Mathematical modelling and analysis. Vilnius : Vilnius Tech Press. ISSN 1392-6292. eISSN 1648-3510. 2021, vol. 26, no. 2, p. 253-266. DOI: 10.3846/mma.2021.13056.
2Vitkauskas, Jonas; Štikonas, Artūras. Relations between spectrum curves of discrete Sturm-Liouville problem with nonlocal boundary conditions and graph theory = Diskreciojo Šturmo ir Liuvilio uždavinio su nelokaliosiomis kraštinemis salygomis spektriniu kreiviu ir grafu teorijos sasajos // Lietuvos matematikos rinkinys. Ser. A. Vilnius : Vilniaus universiteto leidykla. ISSN 0132-2818. eISSN 2335-898X. 2020, vol. 61, p. 1-6. DOI: 10.15388/LMR.2020.22474.
3Bingelė, Kristina; Bankauskienė, Agnė; Štikonas, Artūras. Investigation of spectrum curves for a Sturm–Liouville problem with two-point nonlocal boundary conditions // Mathematical modelling and analysis. Vilnius : VGTU press. ISSN 1392-6292. eISSN 1648-3510. 2020, vol. 25, no. 1, p. 53-70. DOI: 10.3846/mma.2020.10787.
4Sapagovas, Mifodijus; Novickij, Jurij; Štikonas, Artūras. Stability analysis of a weighted difference scheme for two-dimensional hyperbolic equations with integral conditions // Electronic journal of diferential equations. San Marcos : Texas State University. ISSN 1072-6691. 2019, vol. 2 019, no 4, p. 1-13. Prieiga per internetą: <https://ejde.math.txstate.edu/Volumes/2019/04/abstr.html> [žiūrėta 2019-01-11].
5Bingelė, Kristina; Bankauskienė, Agnė; Štikonas, Artūras. Spectrum curves for a discrete Sturm--Liouville problem with one integral boundary condition // Nonlinear analysis : modelling and control. Vilnius : Vilnius University Press. ISSN 1392-5113. eISSN 2335-8963. 2019, vol. 24, no. 5, p. 755-774. DOI: 10.15388/NA.2019.5.5.
6Şen, Erdoğan; Štikonas, Artūras. Some spectral properties of non-local boundary value problems with retarded argument // Mathematical modelling and analysis [MMA2019] : 24th international conference, May 28–31, 2019, Tallinn, Estonia : abstracts. Tallinn : Tallinn University of Technology, 2019. ISBN 9789949834396. p. 70.
7Bingelė, Kristina; Štikonas, Artūras. Sturm-Liouville problem with two-point nonlocal boundary condition // Mathematical modelling and analysis [MMA2018] : 23rd international conference, May 29–June 1, 2018, Sigulda, Latvia : abstracts. Riga : University of Latvia, 2018. ISBN 9789934195174. p. 14. Prieiga per internetą: <https://www.lu.lv/mma2018>.
8Paukštaitė, Gailė; Štikonas, Artūras. The minimum norm least squares solution to differential nonlocal problems // Mathematical modelling and analysis [MMA2018] : 23rd international conference, May 29–June 1, 2018, Sigulda, Latvia : abstracts. Riga : University of Latvia, 2018. ISBN 9789934195174. p. 57.
9Štikonas, Artūras. Sturm-Liouville problem with integral condition and spectrum curves // Mathematical modelling and analysis [MMA2018] : 23rd international conference, May 29–June 1, 2018, Sigulda, Latvia : abstracts. Riga : University of Latvia, 2018. ISBN 9789934195174. p. 77.
10Paukštaitė, Gailė; Štikonas, Artūras. Generalized Green's functions for mth-order discrete nonlocal problems // Lithuanian mathematical journal. New York : Springer. ISSN 0363-1672. eISSN 1573-8825. 2017, Vol. 57, No. 1, p. 109-127. DOI: 10.1007/s10986-017-9346-3.
11Paukštaitė, Gailė; Štikonas, Artūras. The minimizer for the second order differential problem with one nonlocal condition = Antrosios eilės diferencialinio uždavinio su viena nelokaliąja sąlyga minimalusis sprendinys // Lietuvos matematikos rinkinys. Ser. A. Vilnius : Matematikos ir informatikos institutas. ISSN 0132-2818. eISSN 2335-898X. 2017, Vol. 58, p. 28-33. (Serija A). DOI: 10.15388/LMR.A.2017.06.
12Štikonas, Artūras. Investigation of a stationary problem with two nonlocal conditions // Mathematical modelling and analysis [MMA2017] : 22nd international conference, May 30-June 2, 2017, Druskininkai, Lithuania : abstracts. Vilnius : Technika, 2017. ISBN 9786094760228. eISBN 9786094760211. p. 66. Prieiga per internetą: <http://inga.vgtu.lt/~art/konf/abstracts_2017.pdf> [žiūrėta 2017-06-26].
13Paukštaitė, Gailė; Štikonas, Artūras. Green's matrices for first order differential systems with nonlocal conditions // Mathematical modelling and analysis. Vilnius : Technika; Taylor & Francis. ISSN 1392-6292. eISSN 1648-3510. 2017, Vol. 22, No. 2, p. 213-227. DOI: 10.3846/13926292.2017.1291456.
14Paukštaitė, Gailė; Štikonas, Artūras. Green's matrices for first order differential equations with nonlocal conditions // Mathematical modelling and analysis [MMA2017] : 22nd international conference, May 30-June 2, 2017, Druskininkai, Lithuania : abstracts. Vilnius : Technika, 2017. ISBN 9786094760228. eISBN 9786094760211. p. 50. Prieiga per internetą: <http://inga.vgtu.lt/~art/konf/abstracts_2017.pdf> [žiūrėta 2017-06-26].
15Štikonas, Artūras; Paukštaitė, Gailė. The minimum norm least squares solution to the discrete nonlocal problems // Numerical computations: theory and algorithms : book of abstracts of the 2nd international conference and summer school, Pixxo Calabro, Italy, 19-25 June 2016. Pizzo Calabro : University of Calabria. 2016, p. 156. Prieiga per internetą: <http://si.dimes.unical.it/~yaro/numta2016/NUMTA2016_Abstracts.pdf> [žiūrėta 2016-11-28].
16Štikonas, Artūras; Skučaitė, Agnė. Spectrum curves of diskrete Sturm-Liouville problem with integral condition // 21st international conference Mathematical modelling and analysis, June 1–4, 2016 in Tartu, Estonia : conference programme and abstracts of MMA 2016 [elektroninis išteklius]. Tartu : [Institute of Mathematics and Statistics of the University of Tartu]. 2016, p. 71. Prieiga per internetą: <http://www.ut.ee/mma2016/nmd3/abstraktid09876/Stikonas.pdf> [žiūrėta 2016-11-14].
17Paukštaitė, Gailė; Štikonas, Artūras. Generalized Green’s functions to the differential nonlocal problems // 21st international conference Mathematical modelling and analysis, June 1–4, 2016 in Tartu, Estonia : conference programme and abstracts of MMA 2016 [elektroninis išteklius]. Tartu : [Institute of Mathematics and Statistics of the University of Tartu]. 2016, p. 59. Prieiga per internetą: <http://www.ut.ee/mma2016/nmd3/abstraktid09876/Paukstaite.pdf> [žiūrėta 2016-11-14].
18Novickij, Jurij; Štikonas, Artūras. On the stability of discrete nonlocal hyperbolic boundary problem // 21st international conference Mathematical modelling and analysis, June 1–4, 2016 in Tartu, Estonia : conference programme and abstracts of MMA 2016 [elektroninis išteklius]. Tartu : [Institute of Mathematics and Statistics of the University of Tartu]. 2016, p. 57. Prieiga per internetą: <http://www.ut.ee/mma2016/nmd3/abstraktid09876/Novickij.pdf> [žiūrėta 2016-11-14].
19Novickij, Jurij; Štikonas, Artūras; Skučaitė, Agnė. On the stability of a weighted finite difference scheme for hyperbolic equation with integral boundary conditions // Numerical mathematics and advanced applications ENUMATH 2015 / Editors: Bülent Karasözen, Murat Manguoğlu, Münevver Tezer-Sezgin, Serdar Göktepe, Ömür Uğur . Ser.: Lecture notes in computational science and engineering. Vol. 112. ISSN 1439-7358. Cham : Springer International Publishing Switzerland, 2016. ISBN 9783319399270. eISBN 9783319399294. p. 617-626. DOI: 10.1007/978-3-319-39929-4_59.
20Štikonas, Artūras; Paukštaitė, Gailė. The minimum norm least squares solution to the discrete nonlocal problems // Numerical computations: theory and algorithms (NUMTA-2016): proceedings of the 2nd international conference, 19–25 June 2016, Pizzo Calabro, Italy. Ser.: AIP conference proceedings. Vol. 1776. ISSN 0094-243X. Melville : AIP Publishing, 2016. ISBN 9780735414389. Art. No. 090039. DOI: 10.1063/1.4965403.
21Paukštaitė, Gailė; Štikonas, Artūras. Nullspace of the m-th order discrete problem with nonlocal conditions = m-osios eilės diskrečiojo uždavinio su nelokaliosiomis sąlygomis nulių aibė // Lietuvos matematikos rinkinys. Ser. A. Vilnius : Vilniaus Universitetas. Matematikos ir Informatikos Insititutas. ISSN 0132-2818. eISSN 2335-898X. 2016, t. 57, p. 59-64. DOI: 10.15388/LMR.A.2016.11.
22Paukštaitė, Gailė; Štikonas, Artūras. Generalized Green's functions for m-th order discrete nonlocal problems // Mathematical modelling and analysis: 20th international conference : abstracts, May 26-29, 2015, Sigulda, Latvia. Riga : University of Latvia, 2015. ISBN 9789984459998. p. 67. Prieiga per internetą: <http://www.lu.lv/fileadmin/user_upload/lu_portal/projekti/mma2015/MMAtezes/Paukstaite.pdf> [žiūrėta 2015-06-08].
23Novickij, Jurij; Skučaitė, Agnė; Štikonas, Artūras. Spectrum analysis of the weighted finite difference scheme for the wave equation with the nonlocal integral boundary conditions // European conference on numerical mathematics and advanced applications, Ankara, 14-18 September 2015 : book of abstracts. Ankara : Institute of Applied Mathematics, Middle East Technical University. 2015, p. 84. Prieiga per internetą: <http://enumath2015.iam.metu.edu.tr/bookOfAbstracts.pdf> [žiūrėta 2015-11-23].
24Novickij, Jurij; Štikonas, Artūras. Spectrum analysis of the weighted finite difference scheme for the wave equation with integral boundary conditions // Mathematical modelling and analysis: 20th international conference : abstracts, May 26-29, 2015, Sigulda, Latvia. Riga : University of Latvia, 2015. ISBN 9789984459998. p. 61. Prieiga per internetą: <http://www.lu.lv/fileadmin/user_upload/lu_portal/projekti/mma2015/MMAtezes/Novickij.pdf> [žiūrėta 2015-06-08].
25Štikonas, Artūras; Sapagovas, Mifodijus; Štikonienė, Olga. On the stability of some three-layer difference schemes for two-dimensional pseudo-parabolic equation with integral boundary conditions // Mathematical modelling and analysis: 20th international conference : abstracts, May 26-29, 2015, Sigulda, Latvia. Riga : University of Latvia, 2015. ISBN 9789984459998. p. 78. Prieiga per internetą: <http://www.lu.lv/fileadmin/user_upload/lu_portal/projekti/mma2015/MMAtezes/Stikonas.pdf> [žiūrėta 2015-06-08].
26Skučaitė, Agnė; Štikonas, Artūras. Investigation of a spectrum for Sturm–Liouville problem with partial integral boundary condition // Mathematical modelling and analysis: 20th international conference : abstracts, May 26-29, 2015, Sigulda, Latvia. Riga : University of Latvia, 2015. ISBN 9789984459998. p. 75. Prieiga per internetą: <http://www.lu.lv/fileadmin/user_upload/lu_portal/projekti/mma2015/MMAtezes/Skucaite.pdf> [žiūrėta 2015-06-08].
27Paukštaitė, Gailė; Štikonas, Artūras. Ordinary and generalized Green's functions for the second order discrete nonlocal problems // Boundary value problems. New York : Springer. ISSN 1687-2770. 2015, vol. 2015, art no 207, p. [1-19]. DOI: 10.1186/s13661-015-0474-6.
28Štikonas, Artūras; Sapagovas, Mifodijus; Štikonienė, Olga. ADI method for two-dimensional pseudo-parabolic equation with integral boundary conditions // 26th Biennial Conference on Numerical Analysis. Glasgow : University of Strathclyde Glasgow. 2015, p. 56.
29Paukštaitė, Gailė; Štikonas, Artūras. Nullity of the second order discrete problem with nonlocal multipoint boundary conditions = Antrosios eilės diskrečiojo uždavinio su nelokaliosiomis daugiataškėmis sąlygomis defektas // Lietuvos matematikos rinkinys. Proceedings of the Lithuanian Mathematical Society. Ser.A. Vilnius : Vilniaus Universitetas. Matematikos ir Informatikos Insititutas. ISSN 0132-2818. 2015, Vol. 56, p. 72-77. DOI: 10.15388/LMR.A.2015.13.
30Skučaitė, Agnė; Štikonas, Artūras. Zeroes and poles of a characteristic function for Sturm–Liouville problem with nonlocal integral condition = Šturmo ir Liuvilio uždavinio su nelokaliąja integraline kraštine sąlyga charakteristinės funkcijos nuliai ir poliai // Lietuvos matematikos rinkinys. Proceedings of the Lithuanian Mathematical Society, Ser.A. Vilnius : Vilniaus Universitetas. Matematikos ir Informatikos Insititutas. ISSN 0132-2818. 2015, Vol. 56, p. 95-100. DOI: 10.15388/LMR.A.2015.17.
31Štikonas, Artūras; Sapagovas, Mifodijus; Štikonienė, Olga. ADI method for two-dimensional pseudo-parabolic equation with integral boundary conditions // Asymptotic problems, elliptic and parabolic issues. Vilnius : Vilniaus universiteto leidykla. 2015, p. 70. Prieiga per internetą: <http://estravel.lt/files/menu/FF4habstracts%20-%20final.pdf> [žiūrėta 2015-06-08].
32Skučaitė, Agnė; Štikonas, Artūras. Eigenspectrum analysis of the Sturm–Liouville problem with nonlocal integral boundary condition // European conference on numerical mathematics and advanced applications, Ankara, 14-18 September 2015 : book of abstracts. Ankara : Institute of Applied Mathematics, Middle East Technical University. 2015, p. 99. Prieiga per internetą: <http://enumath2015.iam.metu.edu.tr/bookOfAbstracts.pdf> [žiūrėta 2015-11-23].
33Novickij, Jurij; Štikonas, Artūras. On the equivalence of discrete Sturm–Liouville problem with nonlocal boundary conditions to the algebraic eigenvalue problem // Lietuvos matematikos rinkinys. Proceedingsof the Lithuanian Mathematical Society. Ser.A. Vilnius : Vilniaus Universitetas. Matematikos ir Informatikos Insititutas. ISSN 0132-2818. 2015, Vol. 56, p. 66-71. DOI: 10.15388/LMR.A.2015.12.
34Skučaitė, Agnė; Štikonas, Artūras. Spectrum curves for Sturm–Liouville problem with integral boundary condition // Mathematical mdelling and analysis. Abingdon, Oxfordshire : Taylor&Francis and VGTU. ISSN 1392-6292. eISSN 1648-3510. 2015, Vol. 20, No. 6, p. 802-818. DOI: 10.3846/13926292.2015.1116470.
35Jachimavičienė, Justina; Sapagovas, Mifodijus; Štikonas, Artūras; Štikonienė, Olga. On the stability of explicit finite difference schemes for a pseudoparabolic equation with nonlocal conditions // Nonlinear analysis : modelling and control. Vilnius : Institute of Mathematics and Informatics. ISSN 1392-5113. 2014, vol. 19, no. 2, p. 225-240. DOI: 10.15388/NA.2014.2.6.
36Paukštaitė, Gailė; Štikonas, Artūras. Ordinary and generalized Green's functions for discrete nonlocal problems // Mathematical modelling and analysis (MMA2014) : 19th international conference, May 26-29, 2014, Lithuania : abstracts. Vilnius : Technika, 2014. ISBN 9786094576928. p. 52. Prieiga per internetą: <http://inga.vgtu.lt/~art/konf/AbstractsMMA2014.pdf> [žiūrėta 2014-09-12].
37Paukštaitė, Gailė; Štikonas, Artūras. Classification of the nullity for the second order discrete nonlocal problems // Lietuvos matematikos rinkinys. Ser. A. Vilnius : Vilniaus universiteto leidykla. ISSN 0132-2818. eISSN 2335-898X. 2014, t. 55, p. 40-45. DOI: 10.15388/LMR.A.2014.08.
38Novickij, Jurij; Štikonas, Artūras. On the stability of a finite difference scheme with two weights for wave equation with nonlocal conditions // Lietuvos matematikos rinkinys. Ser. A. Vilnius : Vilniaus universiteto leidykla. ISSN 0132-2818. eISSN 2335-898X. 2014, t. 55, p. 22-27. DOI: 10.15388/LMR.A.2014.05.
39Novickij, Jurij; Štikonas, Artūras. Stability of the weighted finite-difference scheme for hyperbolic equation with two nonlocal integral conditions // Mathematical modelling and analysis (MMA2014) : 19th international conference, May 26-29, 2014, Lithuania : abstracts. Vilnius : Technika, 2014. ISBN 9786094576928. p. 47. Prieiga per internetą: <http://inga.vgtu.lt/~art/konf/AbstractsMMA2014.pdf> [žiūrėta 2014-09-12].
40Skučaitė-Bingelė, Kristina; Štikonas, Artūras. Inverstigation of the spectrum for Sturm-Liouville problems with a nonlocal boundary condition // Lietuvos matematikos rinkinys. LMD darbai. Vilnius : Matematikos ir informatikos institutas. ISSN 0132-2818. 2013, t. 54, ser. A, p. 73-78. Prieiga per internetą: <ftp://ftp.science.mii.lt/pub/publications/LMR/54(2013)/Series_A/MATHEMATICS/Skucaite-Bingele_Stikonas.pdf> [žiūrėta 2013-11-27].
41Novickij, Jurij; Štikonas, Artūras. On the stability of a weighted difference scheme for hyperbolic equation with integral conditions // 18th international conference : mathematical modelling and analysis ( MMA2013 ) and fourth international conference : approximation methods and orthogonal expansions ( AMOE2013), May 27 - 30, 2013, Tartu, Estonia : abstracts. Tartu : University of Tartu. 2013, p. [1]. Prieiga per internetą: <http://www.ut.ee/mma-amoe2013/nmd3/abstraktid09876/Novickij.pdf> [žiūrėta 2013-06-17].
42Bogdanovičius, Pavelas; Štikonas, Artūras; Rancova, Olga. Comparison of partial diagonalization of matrices with standard program complexes // Materials physics and mechanics. St. Petersburg : Institute of Problems of Mechanical Engineering. ISSN 1605-2730. 2010, vol. 9, no. 1, p. 68-74. Prieiga per internetą: <http://www.ipme.ru/e-journals/MPM/no_1910/bogdanovich.pdf> [žiūrėta 2010-12-17].
43Skučaitė, Agnė; Skučaitė-Bingelė, Kristina; Pečiulytė, Sigita; Štikonas, Artūras. Investigation of the spectrum for the Sturm-Liouville problem with one integral boundary condition // Nonlinear analysis : modelling and control. Vilnius : Institute of Mathematics and Informatics. ISSN 1392-5113. 2010, vol. 15, no. 4, p. 501-512. DOI: 10.15388/NA.15.4.14321.
44Štikonas, Artūras; Roman, Svetlana. Stationary problems with two additional conditions and formulae for Green's functions // Numerical functional analysis and optimization. ISSN 0163-0563. 2009, Vol. 30, iss. 9-10, p. 1125-1144. DOI: 10.1080/01630560903420932.
45Pečiulytė, Sigita; Štikonas, Artūras. On the spectrum of the Sturm-Liouville problem with one nonlocal boundary condition // Differential equations and their applications (DETA'2009) : dedicated to professor M. Sapagovas 70th anniversary : proceedings of the international conference, September 10-12, 2009, Panevėžys, Lithuania. Kaunas : Technologija, 2009. ISBN 9789955257479. P. 117-122.
46Norkūnaitė, Justina; Štikonas, Artūras. Adjoint problems for stationary problems with nonlocal boundary conditions // Differential equations and their applications (DETA' 2009): dedicated to professor M. Sapagovas 70th anniversary : proceedings of the international conference, September 10-12, 2009, Panevėžys / edited by V. Kleiza, S. Rutkauskas, A. Štikonas. Kaunas : Technologija, 2009. ISBN 9789955257479. p. 131-138.
47Roman, Svetlana; Štikonas, Artūras. Green's functions for stationary problems with four-point nonlocal boundary conditions // Differential equations and their applications (DETA' 2009): dedicated to professor M. Sapagovas 70th anniversary : proceedings of the international conference, September 10-12, 2009, Panevėžys / edited by V. Kleiza, S. Rutkauskas, A. Štikonas. Kaunas : Technologija, 2009. ISBN 9789955257479. p. 66-72.
48Štikonas, Artūras; Štikonienė, Olga. Characteristic functions for Sturm-Liouville problems with nonlocal boundary conditions // Mathematical modelling and analysis. ISSN 1392-6292. 2009, vol. 14, no. 2, p. 229-246. DOI: 10.3846/1392-6292.2009.14.229-246.
49Pečiulytė, Sigita; Štikonienė, Olga; Štikonas, Artūras. Investigation of negative critical points of the characteristic function for problems with nonlocal boundary conditions // Nonlinear analysis: modelling and control. Vilnius : Vilniaus universiteto leidykla. ISSN 1392-5113. eISSN 2335-8963. 2008, vol. 13, no. 4, p. 467-490. DOI: 10.15388/NA.2008.13.4.14552.